# SDR SWAA000087637

- Difficulty date: March 24, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,409 hours, 27,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT HATCH EMERGENCY EXIT LIGHT CONNECTOR AIRCRAFT SIDE IS DAMAGED W3142 D12452. / [01] REMOVED AND REPLACED CONNECTOR D12452 PER WDM 33-51-13 AND SWPM 20-61-28.;[02] VERIFIED CORRECTIVE ACTION #1;[03] COMPLETED STEP 1; PERFORMED GOOD CONTINUITY CHECK OF CONNECTOR D12452 PER WDM 33-51-13  MULTIMETER CAL ID: PER1281;[04] COMPLETED STEP 1;[05] COMPLETED STEP 2;[06] COMPLETED STEP 2
